Mathematics Department

OUR DEPARTMENTS

Mathematics – Publications

01Sailajakumari Amma (2012) Lattices of Compactifications of Metric Semi Groups. Journal of Mathematical Association National
02Sailajakumari Amma (2012) Isomorphisms on Metric Semi Groups. Journal of Mathematical Education National
03Sailajakumari Amma (2013) Projective System of Metric Semi Groups. Journal of Mathematical Education National
04Ambili B. (2010) Some Results on Mean Graphs. Bulletin of Kerala Mathematics Association, 6 (2), 111–120. National
05Ambili B. (2011). Graceful Labelling of Arbitrary Strong Super subdivisions of Graphs. Graph Theory Notes. New York LXI, 31–36. National
06S. Narmada (2012). A Note on Strongly Regular Nearrings. Bull.Calc.Math.Soc.104 (1): 77-80. National

Mathematics Department